# SDR 20000522SH005

- Difficulty date: May 11, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Make and model: Emb EMB-120
- System (JASC): 3242 · Brake
- Part: Stator
- Part number: RFS2010
- Condition: Cracked
- Location: Brake Assy
- Part time: 1,748 hours
- Component: Bfgoodrich
- Component part number: 21585R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE ASSEMBLY, PN 2-1585-R, FAILED PREMATURELY.   NR 2 STATOR CRACKED AT RELIEF HOLE.  THIS IS A CONTINUAL DISCREPANCY.   NOTE:  RAPCO FLEET SUPPORT PARTS INSTALLED IN BRAKE ASSEMBLY.  (X)
